MathSciNet Relay Station
MathSciNet bibliographic data
MR1220648 65N35
Doucette, Robert L. A collocation method for the numerical solution of Laplace's equation with nonlinear boundary conditions on a polygon. SIAM J. Numer. Anal. 30 (1993), no. 3, 717–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement